Journal of cutaneous pathology · 1999
Histopathology of an adverse reaction to a eutectic mixture of the local anesthetics lidocaine and prilocaine.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Hoss D M, Gross E G, Grant-Kels J M
Аннотация
A unique histopathologic reaction to the topical application of a eutectic mixture of the local anesthetics lidocaine and prilocaine (EMLA), used for topical anesthesia prior to biopsy in two children is described. Standard application of EMLA cream under occlusion for 1 h was given to both patients. The biopsies in both cases demonstrate focal vacuolization of the upper spinous and granular layers. The epidermis was focally separated from the dermis in areas of basal vacuolar alteration. Electron microscopy performed in one case demonstrated the dermal-epidermal cleft to be secondary to alteration of the basal cells with condensation of the cytoplasm and cytologic degeneration similar to that seen in epidermolysis bullosa simplex.